# SDR IPXA2022082785664

- Difficulty date: August 5, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AGA70391
- Condition: None
- Location: Ctr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C CUT-OUT LONGERON 46R REPAIR FOR ACCESS  AT STA Y=1821- Y= 1841 .REPAIRED LONGERON 46R AT STA Y=1821- Y=1841 IAW EA 011-5310-01-A9660 I/R AND UPS EO MD11-5310-84549-A. FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) DATED 08/24/22 (MAJOR)
